Aa
A
A
A
Close
Women's Choice Community
616 Members
Avatar universal

Implantation or side effects of morning after pill

I had unprotected sex on May 2nd 3 houses later I took the take action pill and once again had unprotected sex that same day I’ve never experienced any symptoms when I take the pill but this time around a week after taking the pill I started with mild cramps that didn’t stop all day and then i notice that I was bleeding and at this point my period isn’t  do until the 22nd of this month it’s been 3 days now and I’ve been spotting on and off with mild cramps is this normal?
1 Responses
973741 tn?1342346373
COMMUNITY LEADER
If you took the pill within 72 hour as you say, it should work.  But it is a big dose of hormones (which is HOW it works) which upsets your system.  You will be irregular for probably 2 to 3 months.  good luck
Have an Answer?
Top Women's Health Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.